JOURNAL BROWSE
Search
Advanced SearchSearch Tips
WEAKLY SUFFICIENT SETS FOR WEIGHTED SPACES hΦ-(B)
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
WEAKLY SUFFICIENT SETS FOR WEIGHTED SPACES hΦ-(B)
Khoi, Le Hai;
  PDF(new window)
 Abstract
In this paper we introduce a class of weighted spaces of harmonic functions in the unit ball of . We dene weakly sufficient sets in this space and give an explicit construction of countable sets of such a type. Various examples of weight functions are also discussed.
 Keywords
weighted space;harmonic function;inductive limit;weakly sufcient set;
 Language
English
 Cited by
 References
1.
A. V. Abanin, On some criteria of weak sufficiency, Math. Notes 40 (1986), no. 3-4, 757-764. crossref(new window)

2.
D. H. Armitage and S. J. Gardiner, Classical Potential Theory, Springer, London, 2001.

3.
S. R. Bell, A duality theorem for harmonic functions, Michigan Math. J. 29 (1982), no. 1, 123-128. crossref(new window)

4.
J. Bonet and P. Domanski, Sampling sets and sufficient sets for $A^{\-}^{\infty}$, J. Math. Anal. Appl. 277 (2003), no. 2, 651-669. crossref(new window)

5.
L. Ehrenpreis, Analytically uniform spaces and some applications, Trans. Amer. Math. Soc. 101 (1961), 52-74. crossref(new window)

6.
C. Horowitz, B. Korenblum, and B. Pinchuk, Sampling sequences for $A^{\-}^{\infty}$, Michigan Math. J. 44 (1997), no. 2, 389-398. crossref(new window)

7.
L. H. Khoi, Espaces conjugues ensembles faiblement suffisants discrets et systemes de representation exponentielle, Bull. Sci. Math. 113 (1989), no. 3, 309-347.

8.
Ju. F. Korobeinik, Representative systems, Math. USSR-Izv. 12 (1978), no. 2, 309-335. crossref(new window)

9.
Ju. F. Korobeinik, Representative systems, Uspekhi Mat. Nauk 36 (1981), 73-126.

10.
B. M. Makarov, Inductive limits of normed spaces, Vestnik Leningrad. Univ. 20 (1965), no. 13, 50-58.

11.
D. M. Schneider, Sufficient sets for some spaces of entire functions, Trans. Amer. Math. Soc. 197 (1974), 161-180. crossref(new window)

12.
A. Shlapunov and N. Tarkhanov, Duality by repreducing kernels, Int. J. Math. Math. Sci. 2003 (2003), no. 6, 327-395. crossref(new window)

13.
E. J. Straube, Harmonic and analytic functions admitting a distribution boundary value, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 11 (1984), no. 4, 559-591.

14.
B. A. Taylor, Discrete sufficient sets for some spaces of entire functions, Trans. Amer. Math. Soc. 163 (1972), 207-214. crossref(new window)